# SDR DALA2019072004321

- Difficulty date: July 19, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 53,959 hours, 36,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON RH CUSP MEMBRANE WEB BTW STA Y=813 TO 794 UPPER AND LOWER SURFACE (CPAX). NRC 585: CORROSION LEVEL 2, DAMAGED AREA WAS REPAIRED PER SRM 53-00-55-2R-4 FIG.216. (LP #1180261)
